RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2015 Volume 21, Number 1, Pages 191–196 (Mi timm1155)

On estimates for the uniform norm of the Laplace operator of the best interpolants on a class of bounded interpolation data

S. I. Novikovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
b Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: We consider an interpolation problem with minimum value of the uniform norm of the Laplace operator of interpolants for a class of bounded interpolated sequences. The data are interpolated at nodes of the grid formed by points from $\mathbb{R}^2$ with integer coordinates. Two-sided estimates for the uniform norm of the best interpolant are found, which improve known estimates.

Keywords: interpolation; Laplace operator; $ZP$-element.

UDC: 517.5

Received: 09.11.2014


 English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2016, 292, suppl. 1, 238–244

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025